Tylenol Simple Measure Pain + Fever Acetaminophen Infants, Cherry, 160 mg, 1 fl oz

Tylenol Simple Measure Pain + Fever Acetaminophen Infants, Cherry, 160 mg, 1 fl oz
Tylenol Simple Measure Pain + Fever Acetaminophen Infants, Cherry, 160 mg, 1 fl oz

Tylenol Simple Measure Pain + Fever Acetaminophen Infants, Cherry, 160 mg, 1 fl oz

Regular price $12.24 Sale price $9.79 (Save 20%)
/
  • Free Shipping Over $35
  • Earn 10% rewards points
  • Secure payments
  • In stock, ready to ship
  • Inventory on the way
Recommended For You

Description

Product Description

Infants' Tylenol Oral Suspension with Dye-Free Cherry flavor provides temporary relief from your child's minor aches and pains due to the common cold, flu, sore throat, headache and toothache. The dye-free formula of this liquid medicine also temporarily reduces fever and starts working in as little as 15 minutes. Each 5-milliliter dose contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain and is gentle on little tummies with a kid-friendly cherry flavor. It includes a SimpleMeasure syringe with dosing for children 2 to 3 years of age. For dosing information for children 2 years and under, ask your healthcare professional. Help provide relief for your baby with Tylenol, the #1 pediatrician-recommended brand of pain reliever and fever reducer.

  • Infants' Tylenol Pain Reliever & Fever Reducer Oral Suspension Medicine in Dye-Free Cherry flavor
  • Temporarily relieves your baby's minor aches & pains due to cold, flu, sore throat & toothache
  • The liquid medicine also relieves headache & starts to reduce fever in as little as 15 minutes
  • Each 5 mL dose contains 160 mg acetaminophen, a known fever reducer & pain reliever
  • Includes a SimpleMeasure dosing syringe for dispensing the proper dosage to your child
  • Dosing available for children 2-3 yrs; for those 2 yrs or younger, ask a healthcare professional
  • From the #1 pediatrician-recommended brand for teething pain, it has a kid-friendly cherry flavor
  • Tylenol is the #1 pediatrician-recommended brand of pain reliever and fever reducer

Ingredients

Active ingredient (in each 5 mL) Purpose Acetaminophen 160 mg

Pain reliever/fever reducer Inactive ingredients Anhydrous citric acid, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, potassium sorbate, purified water, sorbitol solution, sucralose, sucrose, xanthan gum

Instructions

This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning) Shake well before using mL = milliliter Find right dose on chart. If possible, use weight to dose; otherwise, use age. Push air out of syringe. Insert syringe tip into bottle opening Flip bottle upside down. Pull yellow part of syringe to correct dose Dispense liquid slowly into child's mouth, toward inner cheek Repeat dose every 4 hours while symptoms last Do not give more than 5 times in 24 hours Replace cap tightly to maintain child resistance Dosing Chart Weight (lb) | Age (yr) | Dose (mL)* under 24 | under 2 years | ask a doctor 24-35 | 2-3 years | 5mL * or as directed by a doctor Attention: use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device. Other information Store between 20-25°C (68-77°F) Do not use if carton tape or bottle wrap imprinted with “TYLENOL” is broken or missing.

Health Concern: Oral Pain Relief

Disclaimer

The product descriptions and instructions provided by Vitabox are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by Vitabox for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.